MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 8MM HALFUNIT 10BG 500; Syringe, Piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 8MM HALFUNIT 10BG 500; Syringe, Piston
Model Number 328440
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
0.3cc 31g syr.10*10 8mm 100's/bx ¿¿:3219230, it has been opened.The customer reported that the product quantity was 88 pieces and the scale was inaccurate.(buy a box of 100 pieces) tmaik 19september2024 additional information attached material: item number: 0.3cc 31g syr.10*10 8mm 100's/bx batch number: 3219230.Reason: consumer printing accuracy questionable (consumers believe that the printing accuracy of 88 out of 100 purchased in a box is questionable) current status: 1) consumers only provide photos, quantities and batch numbers, so they can only upload current information.2) whether the customer has communicated with the consumer or not is a subjective factor of personal judgment.3) the customer contacted the consumer about the batch number, but the consumer did not call back.Second email info attachment: 1) the batch number 3219230 is correctly linked to the catalog number 328440.Because the model number was not filled in on the customer letter (as shown below), the product number was verbally reported incorrectly during the telephone inquiry, and was subsequently reconfirmed to be 328440.

Brand Name
SYRINGE 0.3ML 31GA 8MM HALFUNIT 10BG 500
Common Device Name
Syringe, Piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50945019
Report Number3024508819-2026-00439
Device Sequence Number9552031
Product Code FMF
UDI-Device Identifier00382908440035
UDI-Public00382908440035
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328440
Device Lot Number3219230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexMale
Patient RaceAsian